# SDR ASAA2024110556701

- Difficulty date: November 5, 2024
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 34,221 hours, 10,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G2051403 EMERGENCY BATTERY PACK M2816 FAILS OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY AT M2816 IAW B737NG AMM 33-51-06. LIGHT TEST GOOD.
